# SDR AALA201804209015

- Difficulty date: February 24, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 SIDE POST,  RIGHT, LOWER ATTACHMENT. .REPLACED IAW EA 278520.
